# SDR 07FDEA04991

- Difficulty date: December 4, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N806FD
- Make and model: Airbus A310-324
- Aircraft serial: 458
- Aircraft time: 43,937 hours, 12,324 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1752012
- Part serial: 93335H8573
- Condition: Cracked
- Location: Cockpit
- Part time: 2,770 hours, 1,591 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

A/C HAS DIVERTED INTO CUN DUE F/O WINDSHIELD HAS SHATTERED.    REMOVED AND REPLACED F/O WINDSHIELD A310-300 M/M  56-11-11-4, OPN CHECK IS GOOD. OK FOR SVC.  REPLACED WINDSHIELD TEMP REGULATOR AS A PRECAUTION  AMM 30-42-11-4  REPLACED WINDOW HEAT PROTECTION CONTROLLER AS A PRE  AUTION AMM 30-42-51-4
